# SDR ASAA2018031023984

- Difficulty date: March 10, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57144
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, FLOOR STRAP CORRODED. BS 1006 - BS 1018, RBL 3. GROUNDED - YES. REMOVED AND REPLACED FABRICATED FLOOR STRAP P/N 147A5714-4 AT BS 1006, BS 1018 RBL 3 IAW WG 147A5700 REV A AND SRM 51-40-02.
